# SDR CALA2024092000664

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 77,721 hours, 28,601 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Indication
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING CLIMB LIGHT NO. 2 LOCKED LP. MUST FIX. SPOKE WITH CREW LIGHT CAME ON DURING TAKEOFF REMAINED ON DURING ENTIRE FLIGHT NO OTHER ABNORMALITIES NOTED POSSIBLE REF FIM PROCEDURE 36-10 TASK 801. AFTER REVIEWING MULTIPLE FLIGHT REPORTS FROM AVIATAR DURING TAKE OFF DETERMINED AIRCRAFT WAS IN A NO BLEED TAKE OFF CONFIGURATION. ENGINE BLEED TURNED ON DURING CLIMB APU REPORT SHUT DOWN SHORTLY AFTER. ACCORDING TO FIM 36-10 TASK 801 PARA A.(2)(A)  THESE CONDITIONS CAN CAUSE BLEED TRIP OFF LIGHT TO COME ON. IF BLEED TRIP OFF LIGHT CAN BE RESET NO MX ACTION NECESSARY. TOMC UPDATE: REQUIRES ENGINE RUN TO CONFIRM ENGINE BLEED OPERATION. LOCKING LOG FOR CORRECTIVE ACTION AND CLEARING DISCREPANCY UNLOCKED LOG TO CLEAR DISCREPANCY LOG UNLOCKED PERFORMED HIGH POWER ENGINE RUN TO CHECK PNEUMATIC DUCT PRESSURES AT VARIOUS N1 PERCENTAGE REF AMM 71-00-00. FOUND DUCT PRESSURES OF BOTH ENGINES WITHIN PARAMETERS AT RELATIVE N1 STAGES REF FIM 36-10 FIG 305.  CLEARING THIS LOG PAGE AFTER TOMC UNLOCKED LOG PAGE
